# SDR CALA9901328

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ODOR WAS REPORTED IN THE MAIN CABIN BY FLIGHT ATTENDANTS JUST AFTER TAKEOFF.  THE RT PACK WAS TURNED OFF AND ODOR WENT AWAY.  THE ODOR WAS DESCRIBED AS HAVING THE SMELL OF BURNING MARSHMALLOWS.  MAINTENANCE FOUND A COALESCER BAG CONTAMINATED.  THE BAG WAS REMOVED AND REPLACED.  THE RT PACK WAS RUN FULL HOT FOR SEVERAL MINUTES WITH NO ODOR NOTED.  NO OTHER DISCREPANCIES WERE NOTED.
